# SDR MALA030227

- Difficulty date: April 3, 2003
- Submitted: April 7, 2003
- Operation: Air carrier
- Aircraft: N76XJ
- Make and model: Saab SF340A
- Aircraft serial: 340A076
- System (JASC): 2120 · Air Distribution System
- Part: Odor
- Condition: Detected
- Location: Cockpit
- Stage of operation: NR
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

DURING FLIGHT 3148, BURNING ODOR IN COCKPIT.
